# SDR IPXA3179040

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 9383522276V
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HYD PUMP FAILED (GREEN), GREEN SYS HYD QUANTITY ZERO. EMERGENCY DECLARED, LANDED UNEVENTFULLY.  R & R NR 1 GREEN SYS HYD PUMP IAW MM 29-11-32-0401.
